Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Limit functions of discrete dynamical systems
HTML articles powered by AMS MathViewer

by H.-P. Beise, T. Meyrath and J. Müller PDF
Conform. Geom. Dyn. 18 (2014), 56-64 Request permission


In the theory of dynamical systems, the notion of $\omega$-limit sets of points is classical. In this paper, the existence of limit functions on subsets of the underlying space is treated. It is shown that in the case of topologically mixing systems on appropriate metric spaces $(X,d)$, the existence of at least one limit function on a compact subset $A$ of $X$ implies the existence of plenty of them on many supersets of $A$. On the other hand, such sets necessarily have to be small in various respects. The results for general discrete systems are applied in the case of Julia sets of rational functions and in particular in the case of the existence of Siegel disks.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37A25, 37F10, 30K99
  • Retrieve articles in all journals with MSC (2010): 37A25, 37F10, 30K99
Additional Information
  • H.-P. Beise
  • Affiliation: Department of Mathematics, University of Trier, 54286 Trier, Germany
  • Email:
  • T. Meyrath
  • Affiliation: University of Luxembourg, Faculte des Sciences 6, rue Richard Coudenhove-Kalergi, L-1359, Luxembourg
  • Email:
  • J. Müller
  • Affiliation: University of Trier, Mathematik, Fachbereich IV, 54286 Trier, Germany
  • ORCID: 0000-0002-5872-0129
  • Email:
  • Received by editor(s): May 22, 2013
  • Received by editor(s) in revised form: November 20, 2013, December 30, 2013, and December 31, 2013
  • Published electronically: April 1, 2014
  • © Copyright 2014 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 18 (2014), 56-64
  • MSC (2010): Primary 37A25, 37F10, 30K99
  • DOI:
  • MathSciNet review: 3187620